# SDR 29GA2018121700001

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,928 hours, 41,127 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Condition: Loose
- Location: Lt Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 7016 SJU/STT REPORT: LOSS BRAKES WHILE TAXIING TO THE GATE. CORRECTIVE ACTION:  DISCOVERED LH BRAKE SWIVEL ON THE MAIN LANDING GEAR TO BE LOOSE. ADJUSTED SWIVELS IAW AMM 32-42-35-02. BLEED THE BRAKES IAW AMM 32-42-00-02. PREFORMED TAXI OPS CHECK. OPS CHECKED GOOD.
